CureZone   Log On   Join
Re: Bad side effects after iud removal. Supplements?
 
3izdcharm Views: 3,920
Published: 6 years ago
 
This is a reply to # 2,241,228

Re: Bad side effects after iud removal. Supplements?


Yes there are supplements that you can take to avoid the crash or a least diminish it. Go to the Ban Mirena facebook page and ask to be a member. There are a lot of great ladies that are ther to give support and advice. Many have gone though hell or are going through it because of Mirena. Go don't hesitate!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.656 sec, (1)